# SDR YAA2010F00000

- Difficulty date: December 18, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N91060
- Make and model: Cessna T207
- Aircraft serial: 20700047
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPARTED NORTH BOUND.   EXPERIENCED A BURNING SCENT IN CABIN IN FLIGHT AND LATER CLAIMED TO SEE SMOKE EMITTING FROM ENGINE INSTRUMENT CLUSTER.  PILOT THEN DIVERTED AND LANDED.  FOLLOWING MORNING ACFT`S INSTRUMENT CLUSTER (WHERE THE PILOT CLAIMED TO SEE SMOKE), INSTRUMENT PANEL, CABIN FLOOR, CARGO COMPARTMENT, TUNNEL, ENGINE COMPARTMENT, AND EXHAUST HEATER MANIFOLD WERE ALL INSPECTED FOR ANY DEFECTS THAT MIGHT HAVE CAUSED THE PROBLEM.  NO CAUSE WAS EVER FOUND.  ACFT WAS FOUND TO BE IN AN AIRWORTHY CONDITION AND RETURNED TO SERVICE.
